Commentarii Mathematici Helvetici

Full-Text PDF (327 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 270–296
DOI: 10.1007/s00014-002-8340-4

Published online: 2002-06-30

Cubic surfaces and Borcherds products

D. Allcock[1] and E. Freitag[2]

(1) Harvard University, Cambridge, USA
(2) Universit├Ąt Heidelberg, Germany

No abstract available for this article.

No keywords available for this article.

Allcock D., Freitag E.: Cubic surfaces and Borcherds products. Comment. Math. Helv. 77 (2002), 270-296. doi: 10.1007/s00014-002-8340-4